# SDR IPXA2019032540444

- Difficulty date: March 25, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 60,432 hours, 20,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T5004124
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A BULK PIT FLOOR PANEL SUPPORT STRINGER STA 1440 LBL 36.91 HAS .5" CRACK TOP SECTION OF CHANNEL. REPAIRED IAW EO EO B767-5310-72036-A.
